Overview

Uses

Temporarily relieves common cold/flu symptoms.

Daytime Relief Of: 

- Nasal congestion

- Sinus congestion & pressure

- Cough due to colds

- Minor aches & pains

- Headache

- Fever

- Sore throat pain

- Thins & loosens mucus

- Relieves Cough with Phlegm

Nighttime Relief Of:

- Nasal congestion

- Sinus congestion & pressure

- Cough due to colds

- Minor aches & pains

- Headache

- Fever

- Sore Throat Pain

- Runny nose & sneezing

Standard Sizes

- 24ct 

- 48ct

Package Information

DAYQUIL COMPLETE DIRECTIONS

• Take only as directed - see Cautions

• Do not exceed 4 doses per 24 hours


Adults and children 12 years and over:

2 caplets every 4 hours with water


Children under 12 years:

Do not use

When using other DayQuil™ or NyQuil™ products, carefully read each label to ensure correct dosing. 

DAYQUIL COMPLETE INGREDIENTS

Medicinal Ingredients per caplet

Pain Reliever/Fever Reducer (Acetaminophen 325 mg)

Cough suppressant (Dextromethorphan hydrobromide 10 mg)

Expectorant (Guaifenesin 200 mg)

Nasal Decongestant (Phenylephrine Hydrochloride 5 mg)


Non-medicinal Ingredients

Croscarmellose sodium, crospovidone, FD&C Yellow No. 6, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, pregelatinized starch, silicon dioxide, stearic acid, talc, titanium dioxide

NYQUIL COMPLETE DIRECTIONS

• Take only as recommended – see CAUTIONS

• Do not exceed 4 doses per 24 hours


Adults and children 12 years and over:

2 caplets every 4 hours with water


Children under 12 years:

Do not use

When taking other DayQuil® or NyQuil® products, carefully read each label to ensure correct dosing.

NYQUIL COMPLETE INGREDIENTS

Medicinal Ingredients per caplet

Pain Reliever/Fever Reducer (Acetaminophen 325 mg)

Cough suppressant (Dextromethorphan HydroBromide 10 mg)

Antihistamine (Doxylamine Succinate 6.25 mg)

Nasal Decongestant (Phenylephrine Hydrochloride 5 mg)

Nonmedicinal Ingredients

D&C Yellow No. 10, FD&C Blue No. 1, FD&C Yellow No. 6, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide

WARNINGS

CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen or any other ingredients used in this product. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. 


Do not take this product unless directed by a doctor if you have:

• Chronic alcoholism

• Serious liver or kidney disease

• Heart disease

• High blood pressure

• Thyroid disease

• Diabetes

• Glaucoma

• Asthma

• Excessive phlegm (mucus), persistent or chronic cough

• Difficulty urinating due to an enlarged prostate gland

• Chronic lung disease or shortness of breath

• Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson’s disease)


Ask a doctor or pharmacist before use if:

• You are taking sedatives or tranquilizers

• You are pregnant or breastfeeding

•You use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)


Consult a doctor if:

• Symptoms last for more than five days, or are accompanied by high fever (>38°C) or fever lasts more than 3 days or are accompanied by the production of thick yellow/green phlegm or sore throat pain lasts more than 2 days

• You get nervous, dizzy or sleepless

• You develop allergic reactions such as wheezing or itching

Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.

Additional Warnings for NyQuil COMPLETE CAPLETS:

May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages. Do not drive a motor vehicle or engage in any activities requiring alertness, while taking this product.


Do not take for more than 5 days, unless directed by a doctor.

If elderly, consult a doctor before using this product.

Overdose: Taking more than the recommended dose can cause serious health problems. In the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


USE ONLY AS DIRECTED BY A PHYSICIAN


THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD.


KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN.


TAMPER EVIDENT: This package is safety sealed & child resistant. Use only if blisters are intact. If difficult to open, use scissors.


Child Resistant Packaging 

Read and save carton for full directions & warnings

Store at room temperature. 


Questions? Call 1-800-362-1683

Ratings & Reviews

This area allows consumers like you to express their own opinions and comments. Vicks® does not represent or warrant the accuracy of any statements or product claims made here nor endorses any opinions expressed within this section.